# SDR 95ZZZX6982

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N20875
- Make and model: Snias AS350B
- Aircraft serial: 1168
- System (JASC): 6321 · Main Rotor Brake
- Part: Lining Support
- Part number: 350A32501020
- Condition: Worn
- Location: Rotor Brake
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE LINING WORN TO MINIMUM.
